MAUDE Adverse Event Report: VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION OMNIWIRE PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 89185J
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an omniwire was used in a coronary diagnostic procedure.During use, error 107 was observed.The procedure was completed with a new wire.No patient injury reported.During the product return evaluation, small portions of ptfe and polyamide coating material were missing.It is unknown if the missing material occurred during use in patient or during transit for return to the manufacturer.This product problem is being submitted in abundance of caution due to the missing material.There is a potential for harm if the malfunction were to recur during patient use.
 
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a5: no information available.Blocks b6 & b7: no information available.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is germany.Block h6: the probable cause for the missing ptfe and polyamide coating could not be established.However, manipulation, strain, impact, and forces associated with use can affect the integrity of the device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
OMNIWIRE PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
619633-4179
MDR Report Key17865714
Report Number3008363989-2023-00048
Device Sequence Number20733341
Product Code DQX
UDI-Device Identifier00845225003050
UDI-Public(01)00845225003050(11)230313(17)260313(10)0302854432
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192886
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model Number89185J
Device Catalogue Number89185J
Device Lot Number0302854432
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown